# SDR SWAA111861

- Difficulty date: March 11, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 52,384 hours, 43,052 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546549
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND CORROSION ON AFT PIT SHEAR TIE STA 767 BETWEEN STR S27L AND S27R.  REPAIRED FRAME PER SRM.
